his.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A note on some algebraic properties of discrete Sugeno integrals
Palacký University Olomouc, Faculty of Science, Department of Algebra and Geometry, Olomouc, Czech Republic.
Palacký University Olomouc, Faculty of Science, Department of Algebra and Geometry, Olomouc, Czech Republic / Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Slovak University of Technology in Bratislava, Bratislava, Slovakia.
Palacký University Olomouc, Faculty of Science, Department of Algebra and Geometry, Olomouc, Czech Republic / Mathematical Institute, Slovak Academy of Sciences, Košice, Slovakia.
University of Skövde, School of Informatics. University of Skövde, The Informatics Research Centre. (Skövde Artificial Intelligence Lab (SAIL))ORCID iD: 0000-0002-0368-8037
2019 (English)In: Fuzzy sets and systems (Print), ISSN 0165-0114, E-ISSN 1872-6801, Vol. 355, p. 110-120Article in journal (Refereed) Published
Abstract [en]

Based on the link between Sugeno integrals and fuzzy measures, we discuss several algebraic properties of discrete Sugeno integrals. We recall that the composition of Sugeno integrals is again a Sugeno integral, and that each Sugeno integral can be obtained as a composition of binary Sugeno integrals. In particular, we discuss the associativity, dominance, commuting and bisymmetry of Sugeno integrals.

Place, publisher, year, edition, pages
Elsevier, 2019. Vol. 355, p. 110-120
Keywords [en]
Associativity, L-measure, Sugeno integral
National Category
Computer Sciences
Research subject
Skövde Artificial Intelligence Lab (SAIL); INF301 Data Science
Identifiers
URN: urn:nbn:se:his:diva-16471DOI: 10.1016/j.fss.2018.01.009ISI: 000450287700009Scopus ID: 2-s2.0-85041636724OAI: oai:DiVA.org:his-16471DiVA, id: diva2:1268515
Available from: 2018-12-06 Created: 2018-12-06 Last updated: 2019-02-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Torra, Vicenç

Search in DiVA

By author/editor
Torra, Vicenç
By organisation
School of InformaticsThe Informatics Research Centre
In the same journal
Fuzzy sets and systems (Print)
Computer Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 363 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf